MAUDE Adverse Event Report: NUVASIVE NUVASIVE COROENT SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

NUVASIVE NUVASIVE COROENT SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 6980845
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/03/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation nor were radiographs provided to confirm the alleged event.It is unknown if patient complied with post-operative activities.Labeling review: ".Potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s).".Post-operative warnings: ".During the postoperative phase it is of particular importance that the physician keeps the patient well.Informed of all procedures and treatments.Damage to the weight-bearing structures can give rise to loosening of the components, dislocation and migration as well as to other complications.".
 
Event or Problem Description
On (b)(6) 2015 patient underwent an extreme lateral interbody fusion procedure.On (b)(6) 2018 it was reported migration of cage, fatigue/fracture was noted.No information in regards to a revision procedure has been reported.

Brand Name
NUVASIVE COROENT SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
NUVASIVE
7475 lusk boulevard
san diego CA 92121
MDR Report Key7953997
Report Number2031966-2018-00152
Device Sequence Number16488785
Product Code MAX
UDI-Device Identifier00887517402998
UDI-Public887517402998
Combination Product (Y/N)N
PMA/510(K) Number
K141665
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6980845
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1